# SDR SWAA2025060466651

- Difficulty date: May 2, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 64,101 hours, 38,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED STA867 AND LBL 10 AT AFT CARGO COMPARTMENT 2025-291120 <[01].  REPLACED ANGLE FLOOR STRUCTURE LOCATED STA867 AND LBL 10 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9; AND DWG 149A8102 SHEET 17 REV-. CRACK MEASUREMENT IS 1.1140 IN TOOL USED: DIGITAL CALIPER P/N: 500-197-30 S/N: A23304055 DUE DATE: 10/NOV/25; [02] REPLACED ANGLE FLOOR STRUCTURE LOCATED STA867 AND LBL 10 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9; AND DWG 149A8102 SHEET 17 REV-. CRACK MEASUREMENT IS 1.1140 IN TOOL USED: DIGITAL CALIPER P/N: 500-197-30 S/N: A23304055 DUE DATE: 10/NOV/25.
